MAUDE Adverse Event Report: ST PAUL DELTEC; IMPLANT PORT

ST PAUL DELTEC; IMPLANT PORT
Model Number 21-4071-24
Medical Device Problem Code Crack (1135)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/21/2021
Type of Reportable Event Malfunction
Event or Problem Description
Information received a smiths medical implantable ports deltec port-a-cath ii ports required intervention of surgical removal.Reported two months after the port was installed, the patient felt swelling.The doctor took out the port, and found that there were cracks around the catheter.Photo attached.

Brand Name
DELTEC
Common Device Name
IMPLANT PORT
Manufacturer (Section D)
ST PAUL
1265 grey fox rd.
st. paul MN 55112
MDR Report Key12033375
Report Number3012307300-2021-06325
Device Sequence Number14446940
Product Code LJT
UDI-Device Identifier10610586017841
UDI-Public10610586017841
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K942024
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,user facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 06/21/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/04/2021
Device Model Number21-4071-24
Device Catalogue Number21-4071-24
Device Lot Number3349911
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/25/2021
Initial Report FDA Received Date06/21/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1